Rigorous Sensitivity Analysis for Real Symmetric Matrices with Uncertain Data
Mathematica balkanica, Tome 5 (1991) no. 2, p. 109
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_2_a4,
author = {Christian Jansson},
title = {Rigorous {Sensitivity} {Analysis} for {Real} {Symmetric} {Matrices} with {Uncertain} {Data}},
journal = {Mathematica balkanica},
pages = {109},
year = {1991},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a4/}
}
Christian Jansson. Rigorous Sensitivity Analysis for Real Symmetric Matrices with Uncertain Data. Mathematica balkanica, Tome 5 (1991) no. 2, p. 109. http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a4/